# SDR R61A2021043000375

- Difficulty date: April 26, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N406YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000369
- Aircraft time: 19,911 hours, 13,323 cycles
- Engine: Ge CF348E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bellcrank
- Part number: 1211509005
- Part serial: 836CN
- Condition: Out Of Limits
- Location: Nr 1 Engine Vg
- Part time: 4,359 hours, 2,897 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE 1 CONTROL FAULT DURING DESCENT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R E1 VG ACTUATOR BELL CRANK IAW ESM 72-00-00 SP016.
